# SDR CA150512005

- Difficulty date: May 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 1,514 hours
- Engine: Pwa PW206B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND BURNED WIRES 2480-0008, 2480-0010 & 2480-0027 BEHIND OVERHEAD CB PANEL DURING INSTALLATION OF ANOTHER SYS.  WIRES HAD CHAFED AGAINST & SHORTED ON A CO-AX CONNECTOR.
